On the Solvability of a System of Multi-Point Second Order Boundary Value Problem

Articles > Article · 2016

Authors: Tugba Senlik Cerdiki, İlkay KARACA, AYCAN SİNANOĞLU, FATMA FEN

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2016, vol 20, pp 666-673

Summary

In this paper, by using Leray-Schauder fixed point theorem, we obtain existence of at least one symmetric solution for a multi-point second order boundary value problem. We give an example to demonstrate our main result.

View details